liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A note on large automorphism groups of compact Riemann surfaces
Linköping University, Department of Mathematics, Mathematics and Applied Mathematics. Linköping University, Faculty of Science & Engineering.ORCID iD: 0000-0002-9557-9566
Universidad de la Frontera, Chile.
2020 (English)In: Journal of Algebra, ISSN 0021-8693, E-ISSN 1090-266X, Vol. 547, p. 1-21Article in journal (Refereed) In press
Place, publisher, year, edition, pages
2020. Vol. 547, p. 1-21
Keywords [en]
Riemann surfaces Group actions Jacobian varieties
National Category
Geometry
Identifiers
URN: urn:nbn:se:liu:diva-162426DOI: 10.1016/j.algebra.2019.11.012OAI: oai:DiVA.org:liu-162426DiVA, id: diva2:1374640
Available from: 2019-12-02 Created: 2019-12-02 Last updated: 2019-12-02

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full texthttps://doi.org/10.1016/j.jalgebra.2019.11.012

Authority records BETA

Izquierdo, Milagros

Search in DiVA

By author/editor
Izquierdo, Milagros
By organisation
Mathematics and Applied MathematicsFaculty of Science & Engineering
In the same journal
Journal of Algebra
Geometry

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 4 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf